1. Representability of the split extension functor for categories of generalized Lie algebras, Cahiers de Topologie et Géométrie Différentielles Catégoriques, Vol. LI-3, 2010, 162-181.
  2. Algebraic exponentiation in general categories, Applied Categorical Structures, 20 (6), 2012, 543-567.
  3. Algebraic exponetiation for categories of Lie algebras, Journal of Pure and Applied Algebra, 216 (8-9), 2012, 1964-1967.
  4. (with D. Bourn) Aspects of algebraic exponentiation, Bulletin of the Belgian Mathematical Society, 19 (5), 2012, 821-844.
  5. A note on the distributivity of the Huq commutator over finite joins, Applied Categorical Structures, 22 (2), 2014, 305-310.
  6. Normalizers, centralizers and action representability in semi-abelian categories, Applied Categorical Structures, 22 (5-6), 2014, 981-1007.
  7. Normalizers, centralizers and action accessibility, Theory and Application of Categories, 30 (12), 2015, 410-432.
  8. (with A. S. Cigoli and T. Van der Linden) On the normality of Higgins commutators, Journal of Pure and Applied Algebra, 219 (4), 2015, 897-912.
  9. (with N. Martins-Ferreira) On algebraic and more general categories whose split epimorphisms have underlying product projections, Applied Categorical Structures, 23 (3), 2015, 429-446.
  10. (with T. Van der Linden) Peri-abelian categories and the universal central extension condition, Journal of Pure and Applied Algebra, 219 (7), 2015, 2506-2520.
  11. (with D. Bourn) Normalizers and split extensions, Applied Categorical Structures, 23 (6), 2015, 753-776.
  12. (with A. S. Cigoli and T. Van der Linden) Algebraically coherent categories, Theory and Applications of Categories, 30 (54), 2015, 1864-1905.
  13. (with T. Janelidze-Gray) Relative internal actions, Theory and Applications of Categories, 31 (16), 2016, 444-461.
  14. Action representability via spans and prefibrations, Theory and Applications of Categories, 32 (43), 2017, 1501-1521.
  15. (with N. Martins-Ferreira) New exactness conditions involving split cubes in protomodular categories, Theory and Applications of Categories, 33 (33), 2018, 1031-1058.
  16. Hall's criterion for nilpotence in semi-abelian categories, Advances in Mathematics, 349, 2019, 911-919.
  17. On spans with right fibred right adjoints, Theory and Applications of Categories, 34 (28), 2019, 854 - 882.
  18. (with X. García Martínez) Algebraic exponentiation for Lie algebras, Theory and Applications of Categories, 36 (11), 2021, 288 - 305.
  19. (with M. Gran) Action representability of the category of internal groupoids, Theory and Applications of Categories, 37 (1), 2021, 1 - 13.
  20. Complete objects in categories, Journal of Pure and Applied Algebra, 226 (4), 2022.
  21. A note on images of cover relations, Theory and Applications of Categories, 38 (10), 2022.